# SDR HDNA2021051410004

- Difficulty date: May 14, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N613PA
- Make and model: Bell 407
- Aircraft serial: 53627
- Aircraft time: 4,782 hours, 11,288 cycles
- Engine: Allsn 250C47B
- Engine time: 7,578 hours, 5,278 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Monitoring Unit
- Part number: ZOLLXSERIES83000
- Part serial: 4142F
- Condition: Failed
- Location: Cabin Area
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

REPORTED SMOKE BILLOWING OUT OF THE TOP LEFT CORNER CABIN RIGHT ABOVE THE IRIS CAMERA AND BELOW THE GREENHOUSE.  CREW SITTING IN AFT RIGHT FORWARD FACING SEAT SAW SMOKE COMING OUT OF THE MEDICAL ELECTRICAL MONITOR PLUG WHICH OPERATES ON 115V.  CREW QUICKLY UNPLUGGED THE PLUG THAT WAS SMOKING. ONCE THE ELECTRICAL HAD BEEN CUT TO ALL THE SOURCES AND SMOKED CLEARED IN THE CABIN.
